tinitus caused/aggravated by blood pressure medicines?
About a month ago I apparently contracted a virus that resulted in infection in my ears and tinitus in both ears. Although the ringing has subsided, it is still there. Does this tend to go away with time? It seems to be subsiding, and I'm wondering if it will ever completely go away.
Also - I read on the ata web site that diuretics including hydrochlorothiazide, which I take for blood pressure, can cause tinitus. Does anyone have any experience or information about that? Their website is the only reference I've found relating the two, and I don't know what to make of it.
Lastly - anyone recommend any sound systems to mask tinitus at night? I'm looking at the Sleep Oasis line, anyone have any experience with them?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.